I am new. 1 day old. Suffer from deep depression and acute anxiety. For many years my conditions gave been controlled with medication and I lived a relatively normal life. Then I suffered a marital breakdown. Was almost over that when a financial crisis finally broke me. For the last 6 months it's been hell. Can't sleep. No appetite. Losing weight fast. Exhausted and worst of all feelings of guilt for not being able to manage my life. I worry about anything and just get sick. Sometimes I just want to throw in the towel. But that brings on more guilt worrying about how others would cope with a suicide. Just wish I could think if me for once and start to feel like life still has meaning. Obviously I need help. Can you help me?
Exhausted and alone: I am new. 1 day... - Anxiety and Depre...
Hi Kiltyman. Welcome to our forum. I am sorry you are having so much major stress right now. I know it will trigger Depression and anxiety in people like ourselves who are prone to it in the first place. At least that's how it works for me. I have had depression/anxiety off and on my entire life and it was always when I was under a lot of stress when it was on. Don't know what to tell you except try to distract yourself somehow, exercise, accept it and let time pass. Hope you feel better soon and keep posting. There is a lot of people on here who know exactly how you feel.
That's my biggest problem! I'm a Canadian living in the Dominican Republic with no medical coverage. It was here that my financial situation went sideways due to some unscupulous thieves and swindlers. Now I am trying to fight this all alone while trying to get back to Canada. Just seems like an impossible task. 3 days now without sleep! I'm a basket case!
It's very hard to talk about. I've spent most my life helping others. My family, friends, children less fortunate from other countries. I have always believed that most people are honest until proven otherwise. Now I get hit from 2 sides. My so called friends disappeared at the first sign of my problems. I have very few living relatives and they are in no position to help. And it was my Dominican lawyer who swindled me out of my life savings. I am trying to talk to my government but the buraucracy is unbelievable and I am not close to the Embassy. Just a nightmare! 3 days now without sleep. I don't know how much one can handle?
I was hoping to start a fresh new life after my divorce. I had known this lawyer for a couple years from winter stays here. We went into the condo sales business and I was his partner. I invested heavily and made frequent trips back to Canada inviting investors to buy in the Dominican. I was in Canada on one trip when upon my arrival back here everything including him was gone! Bank accounts, my car, everything. I even had to move out of my condo and find a cheaper place to live. Now it's just survival until I get this mental issue under control. And in the Dominican Republic no one has any morale standards if you are a white foreigner! Unfortunate but very true!
That is disgusting- I certainly hope you can return to your home country soon- I never understood why people have to scam others. I can't imagine how much in shock you are. Can you call the justice department in Canada- I am not in the legal field- but I wonder if these people broke international law?
Hi. I was just a day old not too long ago I'm still very much working thru my shit. I want you to know that even though some days are hard and things seem unbearable, get up. Do one thing no matter how hard it is. I made myself clean the sink. Every day. No matter how much I want to just lay in my bed and never wake up I have to do this one thing. It sounds silly but it helps. Any who I'm here if you want to talk. I'm in the trenches with you but today my sink is clean, I'm alive, and I am grateful.
Welcome to this forum. I am so glad you reached out here. People here understand the pain you are going through and want to show love, support, and encouragement. You know how medication and counseling can help. Are you on medication now? What about counseling? Getting your life on track is hard to do in a depressed state. Please seek professional help. I struggled on and off for years with depression, it happened during stressful times, however, I made them worse than they are with my thoughts which then only made the depression worse. However, with the right counseling and medication, learning my triggers, giving myself a break and not being so hard on myself, I have not struggled in over 2 years. Even when I had a very serious situation where we had to leave our friends, home, and work for 16 years; I did not spiral. God saw us through this situation, I know He was taking care of me. I will be praying for you. Please seek professional help and know we are here for you to listen. This site bit.ly/2mFxWoz provides some helpful groups and articles on getting better from depression. Keep in touch and let us know how you are doing. Hugs!
I'm doing my best but all this is just overwhelming. I need to get control of my thoughts so I can at least get a decent sleep. My problem is both legal and physical. I can't deal with the legal issues until I feel better. Getting help here is very hard. Dominicans are only interested in you as a wallet!! Morality does not exist here. Such a beautiful place but full of thieves and liars! When I get back to Canada I'll never return!
Sorry for the late reply. Had a couple of bad days. Now I have another problem like I need more. I need to find out of anyone knows what I can expect withdrawal will be like from clonazepam? I ran out and because it is a narcotic I cannot get a prescription here. I found a doctor who would sell some to me so took a bus yesterday to another city only to wait 3 hours and find out he was not coming back to his office. Wow! Very long bus ride home. Now I need to prepare for what to expect. Can you or someone help? Thank you for your prayers and hugs.
I don't believe you will have withdrawal symptoms. But your anxiety may continue to come back. I am sorry that you took that long bus ride not to be able to get what you need. I am also sorry you have had some bad days. I have lived overseas in a third world country and know how difficult it is to get the things you need. I do recommend you look into the online counseling I mentioned earlier, until you can get back to Canada. My prayers continue to be with you. God will help you through this. His love endures forever. Please continue to reach out. We are here for you. Hugs!
I took clonazepam for about a year. I saw I was beginning to abuse it so I just stopped taking it. I never had any withdrawal symptoms. I know everyone is different but hopefully it won't be too bad. I am sorry for all you are going through. I wish I had some good advise.
Praying you find the help you need.
You definitely can have withdrawal symptoms stopping cold turkey from a benzodiazepine like clonazepam...I won't lie to you. It depends on how badly your body needs it for anxiety, how much you were taking, and whether you were addicted...among other things. And of course you can have no trouble at all.
I stopped my 4mg/day clonazepam by backing off the dose slowly and with no trouble at all. Hopefully, you will be fine, but promising you that would be foolish.
I'm sorry that you're in such a miserable, difficult situation. I wish I had good answers for you, but I don't. Your embassy seems your best hope. Can you push yourself to get there somehow? I think things will improve for you...your mood & anxiety...if you can get that done and real help started. What do you think?
Take care...Hugs, Love, and Blessings......